# SDR CALA2025013002116

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 81,807 hours, 17,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE CONTROL SWITCHES PROCEDURE - DOOR L3 EMERGENCY AREA LIGHT INOP REPLACED LAMP. OPS CHECK GOOD OF L3 DOOR EMERGENCY LIGHT.
